# SDR SWAA104928

- Difficulty date: August 20, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 43,684 hours, 35,233 cycles
- Engine: Cfmint CFM563B1US
- Engine time: 43,663 hours, 35,216 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 332A1000
- Part serial: 721765
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIR TURNBACK / IN-FLIGHT SHUTDOWN.  RIGHT AFTER FLAP CLEAN-UP AT 1200 AGL NR 1 ENGINE ROLLED BACK TO 12.9N ON2 WITH ASSOCIATED ENGINE FAILURE LIGHTS.  REMOVED AND REPLACED NR 1 ENGINE PER MM AND MT.
